# SDR AALA202502178690

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 66,263 hours, 39,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEAT 27C NOT TURNING ON PER A-CHECK INSPECTION. REMOVED AND REPLACED SEATS 27C EMERGENCY LIGHTS PER AMM 33-51-18.
